# SDR CALA2014032490670

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 49,538 hours, 10,537 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEC HYD PUMP INOPERATIVE.  SWAPPED PUMP FROM CTR C2 POSITION, NO HELP.  ELEC CONTROL UNIT SWAP FROM CTR C2 FIXED LT PUMP.
